# SDR ASAA2019102193043

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 18,211 hours, 5,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ON RECALL RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-53 TASK 820 AND FOUND TCV FAULT. RAN FIM 21-62 TASK 830, FAULT WAS NOT ACTIVE AND CLEARED . THIS CLEARS MEL 21-33D.
